MathSciNet Relay Station
MathSciNet bibliographic data
MR1334836 05E10 (16W30)
Poirier, Stéphane; Reutenauer, Christophe Algèbres de Hopf de tableaux. (French) [Hopf algebras of tableaux] Ann. Sci. Math. Québec 19 (1995), no. 1, 79–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement